MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/870/085CZ
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon came loose after 10 days of use.There was patient involvement and no reported harm.
 
Additional Manufacturer Narrative
H4: manufacture date are unknown, no information is available based on reported lot number.B3: month and year of event have been provided, day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D4 - expiration date, d4 - primary udi number, g1 - contact office zip code, and h4 - device mfg date: correction h6.Codes: updated.The investigation of the complaint was limited as no physical sample was returned; however, the customer provided a photo of the affected product.Based on the provided photo, the complaint was confirmed, the pilot balloon was detached.This issue had been previously escalated and addressed.Corrective actions have been successfully implemented.The reported lot number was manufactured prior to the implementation of all corrective actions.No recurrence has been observed in lots manufactured after the full implementation.

Brand Name
PORTEX BLUSELECT SUCTIONAID CUFFED TRACHEOSTOMY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 75301
EZ  75301
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22555346
Report Number3012307300-2025-08627
Device Sequence Number15873532
Product Code BTO
UDI-Device Identifier15019517076233
UDI-Public(01)15019517076233(17)290521(10)6012312
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number101/870/085CZ
Device Lot Number6012312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown